# SDR UPS01836001

- Difficulty date: May 1, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 67,397 hours, 25,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 FUSELAGE SKIN STA 1150 - 1230 LONG 28R - 33R IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SKIN SECTION IAW 8110-3 APPROVED DH SK 880-559.
